# SDR SWAA2017021311789

- Difficulty date: January 29, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 42,184 hours, 24,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 53130002
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB CORRODED BETWEEN BS 767 TO 792, RBL 24.   R & R WEB IAW SRM.
